# SDR UPS01235220

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FWD ENTRY DOOR HANDLE STRAP IS NOT LONG ENOUGH TO ENGAGE VELCRO PAD WHEN LOOPED AROUND THE DOOR HANDLE.  REMOVED FWD ENTRY DOOR HANDLE STRAP AS PER EO B727-2560-12064.  OK FOR SERVICE.
